On quint-canonical birationality of irregular threefolds

Jheng Jie Chen, Jungkai Alfred Chen, Meng Chen, Zhi Jiang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let (Formula presented.) be a complex smooth projective threefold of general type. Assume (Formula presented.). We show that the (Formula presented.) -canonical map of (Formula presented.) is birational for all (Formula presented.).

Original languageEnglish
Pages (from-to)234-258
Number of pages25
JournalProceedings of the London Mathematical Society
Volume122
Issue number2
DOIs
StatePublished - Feb 2021

Keywords

  • 14J99 (primary)

Fingerprint

Dive into the research topics of 'On quint-canonical birationality of irregular threefolds'. Together they form a unique fingerprint.

Cite this